# SDR UIEA2021020200195

- Difficulty date: January 31, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,563 hours, 25,417 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Condition: Warning Message
- Location: Apu Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE APU OIL QTY, VISUALLY VERIFIED APU OIL QT.  SERVICED WITH 1/4 OF A QUART.  APU OIL LVL OK PER AMM 12-13-04.
